Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normed linear spaces of continuous functions


Author: S. B. Myers
Journal: Bull. Amer. Math. Soc. 56 (1950), 233-241
DOI: https://doi.org/10.1090/S0002-9904-1950-09373-2
MathSciNet review: 0035920
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 1455
  • 2. R. F. Arens and J. L. Kelley, Characterizations of the space of continuous functions over a compact Hausdorff space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 499-508. MR 22999
  • 3. S. Banach, Théorie des operations linéaires, Warsaw, 1932.
  • 4. N. Bourbaki, C. R. Acad. Sci. Paris vol. 206 (1938) pp. 1701-1704.
  • 5. Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, https://doi.org/10.2307/1968839
  • 6. J. A. Clarkson, A characterization of C-spaces, Ann. of Math. vol. 48 (1947) pp. 845-850. MR 22314
  • 7. S. Eilenberg, Banach space methods in topology, Ann. of Math. vol. 43 (1942) pp. 568-579. MR 7974
  • 8. I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 4726
  • 9. E. Hewitt, On rings of continuous real-valued functions, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 26239
  • 10. S. Kakutani, Concrete representations of abstract (M)-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 5778
  • 11. I. Kaplansky, Topological rings, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 809-826. MR 26643
  • 12. M. and S. Krein, On an inner characteristic of the set of all continuous functions defined on a bicompact Hausdorff space, C. R. (Doklady) Acad. Sci. URSS vol. 27 (1940) pp. 427-430. MR 3453
  • 13. D. Milman, Isometry and extremal points, Doklady Academii Nauk SSSR. N.S. vol. 59 (1948) pp. 1241-1244. MR 24578
  • 14. S. B. Myers, Banach spaces of continuous functions, Ann. of Math. vol. 49 (1948) pp. 132-140. MR 23000
  • 15. S. B. Myers, Spaces of continuous functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 402-407. MR 29475
  • 16. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375–481. MR 1501905, https://doi.org/10.1090/S0002-9947-1937-1501905-7
  • 17. A. Tychonoff, Über die topologische Erweiterung von Räumen, Math. Ann. 102 (1930), no. 1, 544–561 (German). MR 1512595, https://doi.org/10.1007/BF01782364


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1950-09373-2

American Mathematical Society